Couldn't find what you looking for?

TRY OUR SEARCH!

Insomnia from Cortisone Shot

Answered by a doctor

I had a cortisone shot on the 24th of December. It is over two weeks later and I am not sleeping. Some nights zero sleep, some nights and hour here or there, and only one night in the two weeks did I actually get about five hours straight. Anyone have any suggestions on what might help me as the...

by User avatar Guest

CORTIZONE INJECTIONS IN THE NECK

Answered by a doctor

Hello. I'm middle aged man and I was perfectly healthy until few months back when I first started to suffer from really strong pains located in my neck and upper spine. I used several pain medications and neck and back exercises but there was no long term relief. I talk with my doctor about...

by User avatar Guest

Anxiety after cortisone injections

Answered by a doctor

I had cortisone injections in both wrists on Tuesday (Rheumatoid Arthritis flare), and I started feeling really anxious yesterday, 2 days later. Anyone experience this? Thank you.

by User avatar robinohio88703

Emotional effects of Cortisone injections...

Answered by a doctor

I am interested to know if anyone has had emotional effects of these injections? My mother has been getting these injections for about 3 months now...every 3 weeks. The injections ARE helping her back pain....but the emotional reactions have been HORRIBLE! Her injections are always on a...

by User avatar Guest

bad allergic reaction to Cortisone shot under my chin with burning and itching

I had a cortisone shot into a cyst under my chin and hours later my skin all over my body felt like it was on fire and itching! The burning feels like it's inside of my skin. Plus random what feels like bee stings here and there on my body. Never had a reaction likes this before. I called the doctor...

by User avatar Guest

cortisone injections and high blood pressure

Answered by a doctor

I have never had high blood pressure and 2 days ago i recieved a cortisone injection in my shoulder. Now my blood pressure is reading 148/89. Could this be a side effect from the injection?

by User avatar christy91606

Flonase and Getting over the Anxiety it caused.

Answered by a doctor

I used Flonase for 10 days. And I know that it is not a side effect listed by the company by have had really terrible anxiety every since. It started as nervousness then a feeling like I had drank about 20 cups of coffee in a sort time. I could not relax, i was overly emotional - crying... Which is...

by User avatar Carriebeck

Had cortisone injection yesterday am didn't sleep last night

Answered by a doctor

Hi, I had a cortisone injection in my knee yesterday morning (first one ever). From what everyone said I expected it to really hurt but was pleasantly surprised that it wasn't bad at all. However, shortly thereafter I got a dull headache that I could NOT get rid of and it's still there to a much...

by User avatar abj326

does prednisone cause blood sugar to rise

Answered by a doctor

i took 40mg of predisone a day for 2 weeks without being weaned from it. my blood sugar went up to 450........i am now taking meds to control the diabetes..........

by User avatar shirbob9@aol.com

Does flonase cause weight gain?

Answered by a doctor

I have been started with flonase 4 months ago because of sever nasal congestion caused by allergens that I just can not manage to avoid. Flonase helps me in that way, but at the other side I think that it made me put on weight. Does it really cause weight gain or Im wrong?

by User avatar Guest